# SDR UPS03240254

- Difficulty date: February 23, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,122 hours, 30,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  CORROSION ON INTERNAL SIDE OF NLG LT SIDE WALL AT BS 285 (FWD OF VERTICAL STIFFENER) LWR END CORROSION FOUND AT BS 280 & 285 BETWEEN STIFFENER AND SKIN.  SKIN CUTOUT MADE AT VERT STIFFENER TO REMOVE CORROSION IAW SRM 51-10-6.  DOUBLER FABRICATED IAW SRM 51-40-2.  FILLERS FABRICATED IAW SRM 51-40-2.  INSTALLED IAW SRM 51-40-2.
